# SDR SIMA20180628003

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 32,064 hours, 28,198 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145626
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAIL ON APPROACH. PERFORMED OPS CHECK OF SPOILER SYSTEM IAW AMM 27-63-01. OPS CHECK GOOD DUE TO REPEAT ISSUE A/C WILL BE FERRIED PULLED CB F13, F14, AND F21 FOR FERRY FLIGHT PURPOSE. CB'S PUSHED BACK IN FOR T/S PURPOSES. REMOVED AND REPLACED SCU IAW AMM 1332 27-63-02. OPERATIONAL CHECK IAW AMM 1332 TASK 27-63-01-700-801-A OPS CHECK GOOD.
